# SDR 20000615SH003

- Difficulty date: May 11, 2000
- Submitted: June 15, 2000
- Operation: General aviation
- Aircraft: N17754
- Make and model: Skrsky S55
- Aircraft serial: V55398T
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part serial: 5480832
- Condition: Cracked
- Location: Tail Cone
- Part time: 396 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TAIL CONE SKIN AT STA 181.9 CRACKED APPROXIMATELY 12 INCHES IN LENGTH.  (X)
